MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT FOR 1.5MM HCS T4

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT FOR 1.5MM HCS T4
Model Number 03.230.004
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed.No conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date while inserting the screw and applying the torque to the screwdriver, the tip of the screw driver twisted making it unable to be used.A new set was opened and the procedure was success fully competed.There was no surgical delay reported.Concomitant devices: unknown screw (part# unknown, lot# unknown, quantity# unknown), unknown torque (part# unknown, lot# unknown, quantity# unknown).This report is for one (1) stardrive screwdriver shaft for 1.5mm hcs t4.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part # 03.230.004, lot # 1l67749, manufacturing site: bettlach, release to warehouse date: 25.Sep.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device history batch: null.Device history review: null.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCREWDRIVER SHAFT FOR 1.5MM HCS T4
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11307541
Report Number2939274-2021-00748
Device Sequence Number1283812
Product Code HXX
UDI-Device Identifier10886982077271
UDI-Public10886982077271
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.230.004
Device Catalogue Number03.230.004
Device Lot Number1L67749
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; UNKNOWN TORQUE DEVICES